MathSciNet Relay Station
MathSciNet bibliographic data
MR376754 (51 #12929) 16A46
Fuelberth, John; Kuzmanovich, James The structure of semiprimary and Noetherian hereditary rings. Trans. Amer. Math. Soc. 212 (1975), 83–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement